MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TCH 300ML CANISTER; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TCH 300ML CANISTER; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801273
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during npwt utilizing renasys touch, the message of blockage alarm was displayed on the screen; the procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The device used in treatment has not been returned for evaluation, therefore we are unable to establish a relationship between the reported event, therefore the root cause is undetermined at this time.Alarm thresholds are set after thorough testing and are always set to ensure the complete safety of the patient.It is possible in extreme cases that the alarm may trigger inadvertently.In this instance therapy will still be delivered.Complaint history for the reported event has been reviewed, revealing further instances, these instances are being monitored to determine if additional actions are required.However, this investigation is now complete.As no batch/lot number has been provided a review of the device history has not been possible.However, at this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Please be assured that all products are released to market following rigorous quality checks during production and prior to dispatch.

Brand Name
RENASYS TCH 300ML CANISTER
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10770189
Report Number8043484-2020-03481
Device Sequence Number11044641
Product Code OMP
UDI-Device Identifier00040565126524
UDI-Public00040565126524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801273
Device Catalogue Number66801273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1